# SDR ASAA2023090144914

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 6,308 hours, 1,837 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Modulating Valve
- Part number: 632920704
- Part serial: 2682
- Condition: Faulty
- Location: #1 Engine
- Part time: 4,252 hours, 1,263 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 31-005-00. FOUND SMT FAULT "BLEED FAMV RVDT L" ON ENG 1. GROUNDED - YES. REMOVED & REPLACED FAN AIR MODULATING VALVE REF AMM 36-12-03-000-801 & 36-12-03-400-801. OPS CHECK GOOD. SEAMC SCOTT NOTIFIED THIS CLEARS PLT DEFERRAL.
